Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have had diarrhoea, nausea, vomiting and dizziness. Rashes appeared on leg. Is related to the gastroenteritis?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My husband has just gotten over 2 1/2 days of diarrhea, nausea, vomiting, and dizziness without medical treatment but now has a rash that started on his legs and has ascended to his abdomen. it's ver itchy to him, and there are large areas of red, raised ridges and bumps, but no blisters or pustules. Do you think th rash is related to the gastroenteritis or a separate issue, such as contact dermatitis?
Posted Wed, 31 Oct 2012 in Skin Rash
Answered by Dr. Sudarshan 1 hour later

Thanks for writing in.

Skin rash described by you can be contact dermatitis,tinea corporis ,papular urticaria etc.

Most likely it appears that it is a separate issue unrelated to diarrhea.

You can give tab zyrtac to him for itching.Also you can apply calamine lotion over the affected area.It is soothing lotion and will comfort him.

Also if you can upload photos of the affected area,it would be helpful to predict the condition.

The photos can be uploaded using a feature on right side of the box.

Upload the photos and we can continue discussion here.

dr Sudarshan.

Above answer was peer-reviewed by
Follow-up: Have had diarrhoea, nausea, vomiting and dizziness. Rashes appeared on leg. Is related to the gastroenteritis? 17 hours later
Thank you, Dr. XXXXXXX for your advice!

I was just about to take a picture of the rash, now that my husband is home from work, but he reports it is almost gone. He currently doesn't even itch where the remnants of the rash are, despite no benadryl since noon!

I am not sure we'll be able to pinpoint the source unless it reappears, but we'll certainly take not knowing over the agony again!

Thank you again,
Answered by Dr. Sudarshan 3 hours later
Hi again,

If the rash recurs please take a image and upload it.So as to discuss its nature.

If you are satisfied by the answer accept it and rate it at the end.

Wishing you good health.

Dr Sudarshan.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor